MAUDE Adverse Event Report: WARSAW ORTHOPEDIC, INC. ATLANTIS® ANTERIOR CERVICAL PLATE SYSTEM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BOD

WARSAW ORTHOPEDIC, INC. ATLANTIS® ANTERIOR CERVICAL PLATE SYSTEM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BOD
Model Number 7200025
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from multiple sources (manufacturer representative, healthcare provider, clinical study) regarding an event which occurred post a clinical study c7-l1 interbody fusion procedure in a patient.Patient medical history: anxiety and migraine headaches diagnostics: action result: abnormal mild to moderate increased tracer activity is seen in the lower cervical spine at the t7-l1 level.This is similar to the previous bone scan.Motion at this level cannot be excluded.Moderate focal activity is seen in the upper cervical spine at c3-c4 suggesting increased arthritic changes at this level in comparison to the previous bone scan.It was reported that the subject developed a crack at the index fusion site.C7-t1 pseudarthrosis was confirmed intraoperatively.Patient was hospitalized from (b)(6) 2025.Patient underwent additional surgery on (b)(6) 2025 for removal of implants at c4-t1 levels and additional discectomy / hemicortectomy at c7-t1.No product malfunction reported.As per site assessment, event is causally related to study device and study procedure.Patient was administered opiates or narcotics medication.There were no further complications reported regarding the event.Medications administered: medication_name: fentanyl start_date: (b)(6) 2025 dose: 100 dose uom: ug frequency: prn: as needed route: intravenous reason started/indication: anesthesia, additional cervical spine surgery end_date: (b)(6) 2025 medication_name: hydromorphone start_date: (b)(6) 2025 dose: 0.5 dose uom: mg frequency: prn: as needed route: intravenous reason started/indication: pain post-cervical spine surgery end_date: (b)(6) 2025 medication_name: hydromorphone start_date: (b)(6) 2025 dose: 0.25 dose uom: mg frequency: prn: as needed route: intravenous reason started/indication: pain post-cervical spine surgery end_date: (b)(6) 2025 medication_name: ketamine start_date: (b)(6) 2025 dose: 50 dose uom: mg frequency: prn: as needed route: oral reason started/indication: anesthesia, additional cervical spine surgery end_date: (b)(6) 2025 medication_name: oxycodone start_date: (b)(6) 2025 dose: 5 dose uom: mg frequency: prn: as needed route: oral reason started/indication: pain post-cervical spine surgery medication_name: oxycodone start_date: (b)(6) 2025 dose: 10 dose uom: mg frequency: prn: as needed route: oral reason started/indication: pain post-cervical spine surgery end_date: (b)(6) 2025.
 
Additional Manufacturer Narrative
B2: other: patient had pseudoarthrosis which was causally related to device.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ATLANTIS® ANTERIOR CERVICAL PLATE SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BOD
Manufacturer (Section D)
WARSAW ORTHOPEDIC, INC.
2500 silveus crossing
warsaw IN 46582
Manufacturer (Section G)
WARSAW ORTHOPEDIC, INC.
2500 silveus crossing
warsaw IN 46582
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key23921533
Report Number1824199-2025-00101
Device Sequence Number12967989
Product Code KWQ
UDI-Device Identifier00763000889821
UDI-Public00763000889821
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K021461
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number7200025
Device Catalogue Number7200025
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Initial Report FDA Received Date12/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization; Required Intervention;
Patient SexMale
Patient Weight86 KG
Patient EthnicityNon Hispanic
Patient RaceWhite